2018
Том 70
№ 12

All Issues

Fodchuk V. I.

Articles: 25
Article (Ukrainian)

Bifurcation of singular points of differential-functional equations

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 324–330

Article (Ukrainian)

Integral manifolds, stability, and bifurcation of solutions of singularly perturbed functional-differential equations

Fodchuk V. I., Klevchuk I. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 335–340

Article (Ukrainian)

Dynamical equivalence of differential-functional equations of neutral type

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 31 – 37

Article (Ukrainian)

Theory of integral manifolds of singularly perturbed differential-difference equations

Cherevko I. M., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 725—731

Article (Ukrainian)

Integral sets and the reduction principle for differential-functional equations

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 334—340

Article (Ukrainian)

Application of the averaging method for studying a certain class of multifrequency systems with lag

Bigun Ya. I., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 149 - 154

Article (Ukrainian)

Quasiperiodic solutions of linear differential-functional equations in partial derivatives

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 237–246

Article (Ukrainian)

Asymptotic reducibility of a nonlinear system of differential-functional equations to a linear system of ordinary differential equations

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 592–602

Article (Ukrainian)

Quasi-periodic solutions of differential-functional equations

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 352–365

Article (Russian)

Towards a theory of the asymptotic method of Krylov-Bogolyubov for differential-functional equations

Fodchuk V. I., Kholmatov A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 634–645

Article (Ukrainian)

Behavior of solutions of differential Functional equations of neutral type in neighborhoods of elementary stationary points

Fodchuk V. I., Kholmatov A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 610—620

Article (Ukrainian)

The second Bogolyubov theorem on the averaging method for differential equations with lagging argument

Fodchuk V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 1. - pp. 49–56

Article (Ukrainian)

Foundation of the method of averaging for differential-difference equations in Hilbert space

Fodchuk V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 745–752

Article (Ukrainian)

Investigation of bounded solutions of nonlinear irregularly perturbed systems by the integral manifold method

Baris Ya. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 3–11

Article (Russian)

Integral manifolds for nonlinear differential equations with retarded argument

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 627–639

Article (Russian)

Investigation of bounded solutions of linear irregularly perturbed systems by the method of integral manifolds

Baris Ya. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 291–304

Chronicles (Russian)

Second All-Union conference of higher educational institutions concerning the theory and applications of differential equations with deviating argument

Fodchuk V. I., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 139

Article (Ukrainian)

Stable integral manifolds for a class of singularly perturbed systems with lag

Fodchuk V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 791–801

Article (Ukrainian)

Averaging method for neutral differential-difference equations

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 203–209

Article (Ukrainian)

The construction of asymptotic solutions for quasi-linear partial differential equations with retarded time argument

Fodchuk V. I., Vasilishin S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 108–113

Article (Russian)

Investigation of integral multiformities for systems of nonlinear differential equation with a delayed argument

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 94-102

Brief Communications (Russian)

On the continuous dependence of the solutions of differential equations with a delayed argument of the parameter

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 273-279

Brief Communications (Russian)

On the construction of asymptotic solutions for nonstationary differential equations with a delayed argument and a small parameter

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 4. - pp. 435-440

Brief Communications (Russian)

On the existence and properties of the integral manifold of a system of differential equations with a delayed argument

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 227-231

Brief Communications (Russian)

On the existence and properties of an organic solution of a system of quasilinear differential difference equations

Fodchuk V. I., Rubanik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 1. - pp. 87-92